MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 E 601 MODULE; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 E 601 MODULE; IMMUNOCHEMISTRY ANALYZER
Catalog Number 09005803190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The ft3 g3 reagent lot number and expiration date were not provided.The field service engineer (fse) found a twist in the pinch tubing.The fse repositioned the pinch tubing ensuring proper alignment.He also checked the mixing and probe wash settings.The fse performed reagent primes and measuring cell preparations.The performance check was within specifications.The customer performed calibration and qc and they were acceptable.The investigation determined that the root cause of the event was a twist in the pinch tubing.The service actions performed by the fse resolved the issue.No further issues were reported.
 
Event or Problem Description
We received an allegation about discrepant results for 1 patient's serum sample tested with elecsys ft3 g3 assay on a cobas 6000 e 601 immunoassay analyzer.Initial result: 17.6 pg/ml repeat result: 1.78 pg/ml.The physician questioned the result and the sample was repeated.The repeat result was deemed to be correct.

Brand Name
COBAS 6000 E 601 MODULE
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key17504464
Report Number1823260-2023-02596
Device Sequence Number6216807
Product Code JJE
UDI-Device Identifier07613336171585
UDI-Public07613336171585
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09005803190
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/19/2023
Initial Report FDA Received Date08/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR
Patient SexFemale